# SDR AALA201803159024

- Difficulty date: March 10, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,217 hours, 5,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABS5080A536
- Condition: Corroded
- Location: Frame 37.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK AT Y450, FRAME 37.4.  CUTOUT THE CORRODED SECTION , FABRICATED AND INSTALLED A NEW SEAT TRACK IAW SRM 53-00-15-300-004.
